# SDR ASAA2015091713223

- Difficulty date: September 17, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 54,332 hours, 24,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED BS 277-BS 294.5, BL 0.  ACFT GROUNDED. REMOVED CRACKED INTERCOSTAL IAW SRM 51-40-02, LOCATED AND DRILLED NEW INTERCOSTAL PN 141A541043, PO 848617.1 IAW DWG 141A5400, REV- AND SRM 51-40-05 AND INSTALLED NEW INTERCOSTAL IAW DWG 141A5400 REV AND SRM 51-40-02 REMOVED DOT.
